On integrability of variable coefficient nonlinear Schrödinger equations

Özemir C., Gungor F.

Reviews in Mathematical Physics, vol.24, no.7, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 7
  • Publication Date: 2012
  • Doi Number: 10.1142/s0129055x12500158
  • Journal Name: Reviews in Mathematical Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Istanbul Technical University Affiliated: Yes


We apply Painlevé test to the most general variable coefficient nonlinear Schrödinger (VCNLS) equations as an attempt to identify integrable classes and compare our results versus those obtained by the use of other tools like group-theoretical approach and the Lax pairs technique of the soliton theory. We presented some exact solutions based on point transformations relating analytic solutions of VCNLS equations for specific choices of the coefficients to those of the standard integrable NLS equation. © 2012 World Scientific Publishing Company.